# SDR ASOA20161003056

- Difficulty date: October 3, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N15912
- Make and model: Emb EMB-145LR
- Aircraft serial: 145439
- Aircraft time: 37,392 hours, 28,936 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 02932077
- Condition: Failed
- Location: Galley
- Part time: 30,377 hours, 25,492 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE OUTBOARD COFFEE BREWER PRODUCES BURNING ODOR.  REMOVED AND REPLACED THE COFFEEMAKER.  OPS CHECKED GOOD.
